MathSciNet Relay Station
MathSciNet bibliographic data
MR1273008 05C05
Chen, Boliong; Matsumoto, Makoto; Wang, Jian Fang; Zhang, Zhong Fu; Zhang, Jian Xun A short proof of Nash-Williams' theorem for the arboricity of a graph. Graphs Combin. 10 (1994), no. 1, 27–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement